# SDR C1HA200288012

- Difficulty date: June 1, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N688CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22344
- Engine: Pwa JT8D17
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Bypassing
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL DURING POWER UP LOW OIL PRESSURE OR FILTER BYPASS LIGHT ILLUMINATED.  REMOVED AND REPLACED NR 3 MAIN ENGINE OIL FILTER MM CHPT 79-15-00.  OPS & LEAK CHECK GOOD.
